# SDR SWAA2013022613103

- Difficulty date: February 12, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546559
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOCATED BS 927 BETWEEN STR 27R TO STR 27L.  REPAIRED FRAME IAW SRM.
